# SDR SWAA2021090303494

- Difficulty date: August 3, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC DUCT CLAMP SUPPORT HAS ELONGATED MOUNT HOLE AT INBOARD FRONT SPAR STATION 151 ON LEFT WING INBOARD FRONT SPAR. ; / [01] REMOVED AND REPLACED PNEUMATIC DUCT CLAMP SUPPORT AT INBOARD FRONT SPAR STA.151 ON LEFT WING INBOARD SPAR IAW:  AMM 36-13-01-000-801 STEP 2.F.(2)(A)  AMM 36-13-01-400-801 STEP 2.G.(8) AMM 20-50-11 SOPM 20-50-01 VERIFIED TORQUES  TORQUE WRENCH I/D:ATS752 S/N:0810060800 CAL DUE:05/2022; [02] INSPECTION COMPLETE
